# SDR AWXA200301519

- Difficulty date: November 23, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 29,382 hours, 11,661 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052203
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-06 CHECK,   CORROSION WAS FOUND ON OUTBOARD SKIN OF NR 2 PYLON AFT FIXED FAIRING.  MAINTENANCE REMOVED CORRODED SKIN PANEL FROM NAC STA 8370 TO NAC STA 9782, OUTBOARD; FABRICATED A NEW REPLACEMENT SKIN PANEL PER DWG D54530052; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 1.
